You are not logged in.

A localized algorithm for bi-connectivity of connected mobile robots

Das, Shantanu, Liu, Hai, Nayak, Amiya and Stojmenovic, Ivan 2009, A localized algorithm for bi-connectivity of connected mobile robots, Telecommunication systems, vol. 40, no. 3 - 4, pp. 129-140, doi: 10.1007/s11235-008-9134-9.

Attached Files
Name Description MIMEType Size Downloads

Title A localized algorithm for bi-connectivity of connected mobile robots
Author(s) Das, Shantanu
Liu, Hai
Nayak, Amiya
Stojmenovic, Ivan
Journal name Telecommunication systems
Volume number 40
Issue number 3 - 4
Start page 129
End page 140
Total pages 12
Publisher Springer
Place of publication New York, N. Y.
Publication date 2009-04
ISSN 1018-4864
1572-9451
Keyword(s) distributed algorithm
fault tolerance
localized movement control
mobile sensors
robot networks
Notes Special Issue: Wireless Sensor and Actor Networks (WSAN 2007)
Language eng
DOI 10.1007/s11235-008-9134-9
Field of Research 089999 Information and Computing Sciences not elsewhere classified
Socio Economic Objective 970108 Expanding Knowledge in the Information and Computing Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30059876

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 24 times in TR Web of Science
Scopus Citation Count Cited 35 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 40 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Wed, 22 Jan 2014, 12:46:15 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.